Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Numerical Algorithms
    Year: 2014
    Volume: 65
    Number: 1
    DBLP: db/journals/na/na65.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 46  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    D. K. R. Babajee, Alicia Cordero, Fazlollah Soleymani, Juan R. Torregrosa.
    On improved three-step schemes with high efficiency index and their dynamics.
    Numerical Algorithms 2014, Volume 65 (0) 2014
    Journal article
    Martine Brilleaud, Marie-Laurence Mazure.
    Design with L-splines.
    Numerical Algorithms 2014, Volume 65 (0) 2014
    Journal article
    Jurjen Duintjer Tebbens, Gérard Meurant.
    Prescribing the behavior of early terminating GMRES and Arnoldi iterations.
    Numerical Algorithms 2014, Volume 65 (0) 2014
    Journal article
    Hassan Saberi Nik, Sohrab Effati, Sandile Sydney Motsa, Mohammad Shirazian.
    Spectral homotopy analysis method and its convergence for solving a class of nonlinear optimal control problems.
    Numerical Algorithms 2014, Volume 65 (0) 2014
    Journal article
    Radoslav L. Valkov.
    Fitted finite volume method for a generalized Black-Scholes equation transformed on finite interval.
    Numerical Algorithms 2014, Volume 65 (0) 2014
    Journal article
    Anastasia Cornelio, E. Loli Piccolomini, James G. Nagy.
    Constrained numerical optimization methods for blind deconvolution.
    Numerical Algorithms 2014, Volume 65 (0) 2014
    Journal article
    Jingjun Zhao, Yan Fan, Yang Xu.
    Delay-dependent stability analysis of symmetric boundary value methods for linear delay integro-differential equations.
    Numerical Algorithms 2014, Volume 65 (0) 2014
    Journal article
    Zhong-Zhi Bai, Yu-Hong Ran, Li Yuan.
    On approximated ILU and UGS preconditioning methods for linearized discretized steady incompressible Navier-Stokes equations.
    Numerical Algorithms 2014, Volume 65 (0) 2014
    Conference paper
    Chun-Ming Tang, Shuai Liu, Jin-Bao Jian, Jian-Ling Li.
    A feasible SQP-GS algorithm for nonconvex, nonsmooth constrained optimization.
    Numerical Algorithms 2014, Volume 65 (0) 2014
    Conference paper
    Bo Dong, Matthew M. Lin, Moody T. Chu.
    Nonnegative rank factorization - a heuristic approach via rank reduction.
    Numerical Algorithms 2014, Volume 65 (0) 2014
    Show item 1 to 10 of 46  

    Your query returned 46 matches in the database.